# SDR UIEA2023052200498

- Difficulty date: May 17, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 93,848 hours, 16,031 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION - BRACKET FWD WING TO BODY FAIRING FRAME SUPPORT BRACKET GWD AND AFT SIDE STA 920 S47 - S47R( 1) REMOVE DAMAGE PARTS IAW SRM 51-40-02-0G-0 REV 97. 2) INSTALLED NEW PARTS IAW SRM 51-40-02-0G-0 REV 97, DWG 65B06704 SH 2 REV 3 & 142U0130 SH 1 REV A. 3) JOB COMPLETED )
